What's new
  • Do not use Chrome Incognito when registering as it freezes the registration page.
  • Guest, Join Papa Zoom today for some uplifting biblical encouragement! --> Daily Verses
  • No longer will OSAS vx OSNAS be allowed to be debated, argued, or discussed in theology forum. Too much time is required to monitor and rescources used to debate this subject which hasn't been definitively decided in 3,000 years.

[__ Prayer __] Son's new med concern

medievalglo

Member
Joined
Feb 4, 2019
Messages
355
Gender
Female
My son has been experiencing migraines that have been getting worse. Dr....a Jesus follower gave him new meds to help... Apparently at least one is having an effect of increasing suicidal thoughts. I rebuked those thoughts in Jesus' name.... however, he handed me his knife for safekeeping over night..... He is 19.
 

Truthfrees

Staff member
Moderator
Joined
May 24, 2017
Messages
2,393
Gender
Male
My son has been experiencing migraines that have been getting worse. Dr....a Jesus follower gave him new meds to help... Apparently at least one is having an effect of increasing suicidal thoughts. I rebuked those thoughts in Jesus' name.... however, he handed me his knife for safekeeping over night..... He is 19.
praying for his healing and freedom as per 1 Peter 2:24
 

KevinK

Member
Joined
Apr 3, 2014
Messages
2,855
Gender
Male
Christian
Yes
What meds if I may ask? I battled migraines for decades.
 
Joined
Oct 23, 2010
Messages
9,056
Gender
Male
Christian
Yes
i think some older antidepressants are used now and then for migraines...the tricyclics, in particular. and a lot of anti-seizure drugs which can also make mood worse, cause depression, suicidality, etc...

and I think the effects tend to be more common in those 24 or under, for whatever reason(s). yikes. sorry about this. :-(


on the plus side, there's a good number of (potential) treatments for migraines out there. Sometimes its just...pain killers, but now with the war on those, I guess some prescribers are bound to go for other drugs. :-(


anyway...you and your son are in my prayers. Let's pray that this, too, shall pass. :)
 

Redwords lou

Ya Know What I’m Sayin!
Staff member
Moderator
Joined
Feb 7, 2019
Messages
170
Gender
Male
Gotcha Covered! Praying for you and your son. In this day and age with computers and gadgets. reducing Screen time on computers as well as phone can help. With TV flicker rates or the refresh rates cause issues. (they are so fast we can't notice them but our brain does) also, even with a big phone, we strain to read everything or watch everything, long story short, decreasing screen time enables your brain to rest. Hardest thing for a 19 year old to do is give up phone time/Tv/computer time.:eek2
 

Book Keeper

Supporter
Joined
Feb 13, 2019
Messages
269
Gender
Male
I'm sorry your son and yourself are experiencing this. I extend my prayers this evening to include your son, and your family for relief and answers. I imagine this is a worrying situation, however the Lord will ensure your family remains safe; He never forgets us, and always loves us.

I sincerely hope he recovers soon; and please keep us updated with the progress.
 

Yearly Licensing Fee

Total amount
$180.00
Goal
$160.00
Top